MathSciNet Relay Station
MathSciNet bibliographic data
MR568666 (81f:92020) 92A10 (60J70)
Griffiths, R. C. Lines of descent in the diffusion approximation of neutral Wright-Fisher models. Theoret. Population Biol. 17 (1980), no. 1, 37–50.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement